# SDR 04FDEA03100

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: BAC1503100046
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MID FLAP TRAILING EDGE CHORD CRACKED AT THE I/B AFT FLAP ACTUATION ROD CUT OUT. REPAIRED PER SRM 51-40-4, 51-30-2, OHM 20-50-01, 20-50-02.
